Discussions that mention paxil

Open to All Other Health Topics board


Woke up Monday morning (December4th) with a very itchy stomach. When I undressed for my shower, I noticed red bumps all over my abdomen. They had small whiteheads on them,almost like a pimple. They started bursting and scabbing over, and becamse very inflammed and extremely painful. It hurts to the poibt, that even my clothing touching them is painful. I went to the doctor yesterday, and he said he didn't know what they were, so they took blood, to run some tests and gave me a cream and 2 different types of steroid pills. When I picked up the pills from my pharmacy, the drug information says not to take if you are breastfeeding (which I am) and not to take if you are currently on anti deppressants, because of a chemical interaction (I am taking paxil) So obviously my doctor didn't look at my chart well enough. But I am still here in pain and wondering if anyone ahs expereinced something similar?